# SDR DXTA2025050203308

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 3,397 hours, 2,234 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWER UP, CABIN DOOR OPEN AND CHECK DOORS AMBER CAS MESSAGES WERE ON.  RAN THE QRH AND WHEN DOOR LIFT CANCEL BUTTON IS PUSHED IT TURNS AMBER AND CHECK HANDLE/PUSH TO OVERRIDE BUTTONS DO NOT FLASH.  AFTER CLOSING DOOR FROM OUTSIDE THERE IS A NOTICEABLE GAP ON THE RIGHT  SIDE OF THE DOOR AND THE SEAL ON THAT SIDE SHOWS WEAR ON THE UPPER RIGHT CORNER. CORRECTIVE ACTION: POWERED ON A/C AND ACCOMPLISHED MULTIPLE SATISFACTORY OPS TEST OF CABIN DOOR/DOOR LOCK SYSTEM WITH NO DEFECTS NOTED. REMOVED CABIN DOOR THRESHOLD STEP AND INSPECTED WIRE HARNESS PASS THROUGH WITH NO DEFECTS NOTED. COULD NOT DUPLICATE THE SQK AT THIS TIME. CYCLED POWER ALLOWING A/C TO SIT WITH BATT'S DISCONNECTED FOR 5 MIN AND AGAIN PERFORMED CABIN DOOR/DOOR LOCK OPS TEST AGAIN WITH NO DEFECTS NOTED CABIN DOOR LOCK OPERATION IS SATISFACTORY. ACCOMPLISHED A GVI OF CABIN DOOR AND DOOR SEAL WITH NO DEFECTS NOTED. VERFIED NO SLOP EXIST WITHIN DOOR HINGES/BOLTS, DOOR OPEN AND CLOSE OPERATION IS SMOOTH AND NORMAL FROM INTERIOR AND EXTERIOR DOOR HANDLES WITH NFF ALL WORK PERFORMED IAW CE-680A AMM 52-10-00/04.
